# SDR NOCA03410

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86518
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OVER SEATS 1AC 3AC.  REPLACED BATTERY PACK AS PER MM 33-51-07.
